Thursday, April 15, 2010

Thinking Thin Thursday

Yeah, right.

I suck.

0.4 pounds this week. 

And that's with having hit the Y twice AND done the Wii Fit at least 3 or 4 times! 

What the crap?!??!

Should we blame AF?

Let's go with that.

Or the fact that people at work keep bringing cookies and freaking cake in.  How was my pre-menstrual (then just menstrual) self supposed to say no to cookies and cake?  Ugh.  Of course, I also went to supper with friends last night.  I only had 2 tacos, but still, probably not great. 

Also, today won't be any better.  I have a STUPID 4 hour long nursing education at work (that they make us do 4 times per year), and they serve breakfast.  Of course, I COULD take something healthy to eat, but I don't want to.  If I'm going to sit through them yapping for 4 hours about things that have little bearing on my department, they're going to feed me, by golly!  Then, I'm having lunch with my bestie as payment for her watching Ash while I go to the aforementioned meeting.

I'm a little irritated with life right now.  Can you tell?

I've got 2 more nights of femara before starting the follistim.  Ultrasound appointment is Tuesday morning.  You can pray that all is well that day and I can trigger without having to go back for another appointment, because I work Wednesday-Thursday-Friday nights next week, so I really don't see how I'd fit in a 4 hour round trip to the doctor when I'll need to be sleeping.  This whole infertility thing is really inconvenient. 

Sorry to be a whiner.

5 comments:

Brenda April 15, 2010 at 8:36 AM  

Whine on girlfriend. It will make you feel better. Sorry you aren't losing more weight. That is super frustrating. I think maybe your hormones are all over the place too which seems like a good enough reason to me to gain weight. Hang in there. praying for good results!

T Lee April 15, 2010 at 4:40 PM  

.4 is still a HELL of a lot more down than up, lol. I'd take it.

And I would blame the drugs. And maybe the bloat.

I am an AWESOME excuse-maker.

Wishing 4 One April 15, 2010 at 4:52 PM  

Its so frustrating I know. But hang in there and hopefully you will be triggering soon. xoxoxox

Wishing 4 One April 15, 2010 at 4:52 PM  

Oh and I too blame it on the drugs.

lifefamilysanity April 19, 2010 at 5:21 PM  

First... you can totally blame the witch for a small loss or any gain. You know good and well that she causes much retention of water and fluid. I bet you see a bigger number this week when the fluid comes off and your fat loss for two weeks is accounted for.

Oh, wait, you're on the drugs... Yeah, scratch that. Get used to small numbers. IDK if it's the case for everyone, but Femara made me a bloated, bitchy, whiner. And the Ovidrel trigger made me a HUNGRY, bloated, bitchy, nauseous, whiner (basically, I felt six weeks pregnant for most of the 2ww). And they both made me fatalistically depressed. I was certain nothing was going to work, I was wasting my time and money, there was no point in continuing on, peeing on a stick was a waste of time etc...

Be warned, these drugs totally mess your emotions and make you hungry and bloated.

Somebody's a Debbie Downer... sorry.